# SDR SWAA2024013042679

- Difficulty date: January 18, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H FAIRING SUPPORT FOR PANEL 192E IS CRACKED<[01] REMOVED AND REPLACED SUPPORT BRACKET P/N 149A7712-41 PER SRM 51-40-02 AND DWG 149A7701;[02] VERIFIED MEASUREMENT FIELD.
